Alert archive / Kansas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 342, NWS Dodge City, KS

August 29, 2019Edwards County, Ford County, Hodgeman County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Aug 29, 2019, 8:55 PM CDT for Edwards County, Ford County, Hodgeman County, Kansas. It was in force for 50 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 29, 2019, 8:55 PM CDT (01:55 UTC)
Expired
Aug 29, 2019, 9:45 PM CDT
In force
50 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Edwards County, KS, Ford County, KS, Hodgeman County, KS

The radar

The Dodge City radar (KDDC), 19 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 29, 9:05 PM CDTTSTM WND GST 608 N Wright, KS.
Aug 29, 9:05 PM CDTTSTM WND GST 608 N Wright, KS
Aug 29, 9:19 PM CDTTSTM WND GST 65Spearville, KS60 TO 70 MPH WIND AS REPORTED.
Aug 29, 9:19 PM CDTHAIL 0.25Spearville, KS.
Aug 29, 9:19 PM CDTHAIL 0.25Spearville, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 29, 7:50 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.9 hours before the alert went out and 340 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2019-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 968 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2019-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
968 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
3090 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

807 
WUUS53 KDDC 300155
SVRDDC
KSC047-057-083-300245-
/O.NEW.KDDC.SV.W.0342.190830T0155Z-190830T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
855 PM CDT Thu Aug 29 2019

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Ford County in southwestern Kansas...
  Southeastern Hodgeman County in southwestern Kansas...
  West central Edwards County in south central Kansas...

* Until 945 PM CDT.

* At 855 PM CDT, a severe thunderstorm was located 9 miles northwest
  of Spearville, moving southeast at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Spearville, Offerle, Wright, Windhorst and Bellefont. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3791 10006 3807 9990 3795 9941 3765 9978
TIME...MOT...LOC 0155Z 309DEG 14KT 3793 9989 

HAIL...1.00IN
WIND...60MPH
 
$$

TURNER
1 follow-up statement
826 
WWUS53 KDDC 300209
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
909 PM CDT Thu Aug 29 2019

KSC047-057-083-300245-
/O.CON.KDDC.SV.W.0342.000000T0000Z-190830T0245Z/
Ford KS-Hodgeman KS-Edwards KS-
909 PM CDT Thu Aug 29 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHEASTERN FORD...SOUTHEASTERN HODGEMAN AND WEST CENTRAL
EDWARDS COUNTIES...

At 909 PM CDT, a severe thunderstorm was located near Spearville,
moving southeast at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Spearville, Offerle, Wright, Windhorst and Bellefont. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3789 10001 3806 9985 3795 9941 3765 9978
TIME...MOT...LOC 0209Z 309DEG 14KT 3790 9984 

HAIL...1.00IN
WIND...60MPH
 
$$

TURNER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 8:00 PM CDT, 55 minutes earlier.

Area forecast discussion, Aug 29, 8:00 PM CDT, 55 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
800 PM CDT Thu Aug 29 2019

...UPDATED FOR SEVERE WEATHER WATCH...

.UPDATE...
Issued at 742 PM CDT Thu Aug 29 2019

Clusters of thunderstorms from around Dighton southwest through
Garden City and Lakin will be moving into a more favorable area
for upscale growth in the next couple of hours. An additional
area of severe storms that have had a history of severe
weather over northwest Kansas will be moving toward the I-70
corridor with large hail and damaging wind potential by around 9
pm. A Severe Thunderstorms watch is now in effect though 3 am for
most of our eastern counties.

&&

.SHORT TERM...(This afternoon through Friday)
Issued at 1136 AM CDT Thu Aug 29 2019

Mostly quiet through the late afternoon across the CWA ahead of a
shortwave that will drop out of northwest Kansas skirting across
the northern tier of counties along the Hwy 96 and I-70 corridors.
Afternoon high temperatures will push into the 90s to near 100 for
counties along the Colorado border. Increasing clouds this
afternoon due to the aforementioned shortwave and associated
frontal boundary at the surface. Expect thunderstorms to develop
for far northwest counties after 4PM along the dryline coming out
of Colorado with the majority of the activity to the north along
the vicinity of the triple point of the surface boundary. These
storms will push east through sunset losing its instability before
moving out of the CWA into central Kansas before midnight. With
the increased instability with CAPE in the 2000J/kg range due to
strong daytime heating, supercells will be the main concern with
the shear values over 30kts. Large hail will be the main threat to
start before these storms become more aligned and outflow dominant
with its eastward progression towards sunset. QPF values look to
be less than an inch, so any flooding concerns look to be nil
staying til Friday evening for that to be more of a factor.

Overnight into Friday morning, with the frontal boundary stalling
across western Kansas, expect low stratus to linger through much
of the day with mild temperatures to start the morning in the 60s
and afternoon highs only reaching into the 80s for the much of
the CWA. Some low 90s possible along the Oklahoma state line due
to being south of the aforementioned frontal boundary and seeing
more sun as a result. The next round of rain showers and isolated
thunderstorms look to be fore late Friday afternoon as another
shortwave kicks off along the stalled frontal boundary with the
main concern to be with flash flooding as QPF values look to be in
the 1-3 inch range for areas already saturated east of Hwy 183.
Severe storms look to be of minimal concern at this point with
winds being the main concern if anything due to being more of a
cluster of storms and being more widespread as well under the
heavy cloud cover.

Expect these storms and rain showers to linger overnight into
Saturday morning with a flash flood watch likely to be issued
later this afternoon for this same area and time frame. Morning
low temperatures will once again be in the 60s and afternoon highs
only reaching the upper 70s to low 80s due to the rain cooled air
and lingering cloud cover. The longwave trough looks to push
through the region later on Saturday with the associated weather
moving into central and eastern portions of the state. Improving
sky conditions to end the weekend and start of the long term with
a warming and drying trend in store after this active weather
pattern of the short term.

.LONG TERM...(Friday night through Thursday)
Issued at 1245 PM CDT Thu Aug 29 2019

Once the longwave trough pushes the weather out of the CWA on
Saturday, expect improved conditions into the rest of the long
term forecast as an upper level ridge pushes across much of the
Rockies and high plains with surface high pressure building in
from the north. A below average temperature afternoon for Saturday
in the upper 70s to mid 80s, but a warmup is in store for Sunday
and into Labor Day to start the new work week. Morning low
temperatures will be on the mild side in the 60s and afternoon
highs on the average side of things for this time of year in the
upper 80s to low 90s. No precipitation is forecasted for the long
term forecast as longer term models show the aforementioned upper
level ridge to stay in place as more of an omega block pushing
any disturbances to the north and south into the Dakotas and into
Tejas. A look at the long term climate forecasts for much of
September looks to be more of an average temperature and
precipitation outlook with more active weather with cooler than
average temperatures to the east and northeast portions of the
country.

So the bottom line for the long term is dry and warm through the
end of next week with the only weather concern is with the short
term weather for today and tomorrow coming to end pushing into
central and eastern portions of the state by Saturday afternoon at
the start of the long term. Enjoy the dry and warm holiday weekend
and also for the beginning of the new month of September.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 622 PM CDT Thu Aug 29 2019

A severe thunderstorms was moving though SSE into Kearney county,
and the forward flank of this severe supercell may affect the GCK
terminal's vicinity between 0030 and 0100 UTC. There is a decent
chance we could also see severe wind gusts associated with a
cluster of severe storms at or at least in the vicinity of the
HYS terminals after 1 UTC or closer to mid evening. Beyond an
isolated, but high impact severe risk for this evening MVFR
stratus should be moving in behind a surface boundary during the
overnight hours.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  67  88  65  83 /  30  40  50  30
GCK  64  88  62  84 /  50  40  40  10
EHA  63  91  62  88 /  30  30  30  10
LBL  66  93  64  88 /  20  30  40  20
HYS  65  78  63  78 /  60  50  60  30
P28  70  90  67  84 /  30  40  60  40

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...Russell
SHORT TERM...Lowe
LONG TERM...Lowe
AVIATION...Russell
Hazardous weather outlook, Aug 29, 2:01 PM CDT, 6 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
201 PM CDT Thu Aug 29 2019

KSZ030-031-043>046-061>066-074>081-084>090-301915-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
201 PM CDT Thu Aug 29 2019 /101 PM MDT Thu Aug 29 2019/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...This afternoon and tonight.

Day 1 Discussion
----------------

Strong to severe storms are likely after 5PM this evening as a
short wave pushes across the high plains pushing out of northwest
Kansas skirting across the northern tier of counties mainly along
the Hwy 96 and I-70 corridors. Large hail and damaging winds are
the main threats with these more isolated supercellular storms
before becoming more linear towards sunset with its eastward
progression. Expect these storms to push east of the CWA into
central portions of the state towards midnight.

Day 1 Hazards
-------------
* Hail: Elevated risk
* Thunderstorm wind damage: Elevated risk
* Lightning: Limited risk
* Excessive heat: Limited risk

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Days 2-7 Discussion
-------------------

The main bulk of the precipitation will come Friday evening and
into Saturday morning with QPF outputs expected to push 1-3 inches
for areas already saturated east of Hwy 183 stretching from Hays
to Medicine Lodge. Expect these storms and widespread rain showers
to start late in the afternoon with severe not expected at this
time with flooding and lightning the main hazards to expect. The
last of the storms should exit the CWA into central and south
central portions of the state by mid day on Saturday before
clearing out and becoming quite quiet weather wise for the next
several days towards the end of the period.

Days 2-7 Hazards
----------------
* Friday
  - Flooding: Limited risk
  - Lightning: Significant risk
  - Severe thunderstorm: Limited risk

* Saturday
  - Lightning: Limited risk

* Sunday
  No hazards.

* Monday
  No hazards.

* Tuesday
  No hazards.

* Wednesday
  No hazards.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed for areas along the Hwy 96 and
I-70 corridor after 5PM this evening.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

Lowe

In the hours before

Special weather statement, Aug 29, 7:45 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Dodge City KS
745 PM CDT Thu Aug 29 2019

KSZ063-300130-
Finney KS-
745 PM CDT Thu Aug 29 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FINNEY AND NORTHWESTERN
GRAY COUNTIES UNTIL 830 PM CDT...

At 744 PM CDT, Doppler radar was tracking a strong thunderstorm near
Holcomb, moving southeast at 20 mph.

Wind gusts to 55 mph are possible.
Hail up to nickel size is possible.

Locations impacted include...
Garden City and Holcomb.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3818 10093 3810 10055 3800 10064 3800 10066
      3798 10066 3782 10081 3800 10109
TIME...MOT...LOC 0044Z 294DEG 16KT 3804 10096

TURNER
Special weather statement, Aug 29, 7:55 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Dodge City KS
755 PM CDT Thu Aug 29 2019

KSZ044-045-063-064-300145-
Finney KS-Hodgeman KS-Lane KS-Ness KS-
755 PM CDT Thu Aug 29 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FINNEY...
SOUTHWESTERN NESS...WESTERN HODGEMAN AND SOUTHEASTERN LANE COUNTIES
UNTIL 845 PM CDT...

At 754 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles northwest of Kalvesta, moving southeast at 20 mph.

Wind gusts of 50 to 55 mph are likely with these storms.

Locations impacted include...
Kalvesta.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southwestern and west central Kansas.

LAT...LON 3814 10054 3843 10042 3838 9977 3792 10000
TIME...MOT...LOC 0054Z 293DEG 14KT 3823 10038

TURNER
Special weather statement, Aug 29, 7:57 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Dodge City KS
757 PM CDT Thu Aug 29 2019

KSZ062-063-300145-
Finney KS-Kearny KS-
757 PM CDT Thu Aug 29 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN KEARNY AND WEST CENTRAL
FINNEY COUNTIES UNTIL 845 PM CDT...

At 756 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Kendall, moving east at 15 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Lakin and Deerfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southwestern Kansas.

LAT...LON 3774 10150 3798 10152 3799 10110 3774 10109
TIME...MOT...LOC 0056Z 273DEG 14KT 3785 10141

TURNER
Local storm report, Aug 29, 8:09 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
809 PM CDT THU AUG 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     HAIL             3 ENE HOLCOMB           38.00N 100.93W
08/29/2019  M0.50 INCH       FINNEY             KS   PUBLIC

&&

MR
Special weather statement, Aug 29, 8:12 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Dodge City KS
812 PM CDT Thu Aug 29 2019

KSZ044-045-062>065-076>079-087-300200-
Gray KS-Finney KS-Hodgeman KS-Meade KS-Pawnee KS-Kearny KS-Lane KS-
Haskell KS-Ness KS-Edwards KS-Ford KS-
812 PM CDT Thu Aug 29 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FORD...SOUTHEASTERN
KEARNY...FINNEY...SOUTHERN NESS...HODGEMAN...NORTH CENTRAL MEADE...
WEST CENTRAL PAWNEE...SOUTHEASTERN LANE...GRAY...NORTHWESTERN EDWARDS
AND NORTHEASTERN HASKELL COUNTIES UNTIL 900 PM CDT...

At 811 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Ness City to 9 miles northwest
of Tice. Movement was southeast at 25 mph.

Wind gusts up to 50 mph are expected ahead of these storms, along
with areas of blowing dust.

Hail up to one half inch is possible with the strongest storms.

Locations impacted include...
Dodge City, Garden City, Gray, Cimarron, Montezuma, Jetmore,
Spearville, Pierceville, Ingalls, Burdett, Hanston, Ensign, Rozel,
Charleston, Howell, Wright, Beeler, Plymell, Sanford and Kalvesta.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central, southwestern and west central Kansas.

LAT...LON 3820 9922 3738 10029 3781 10114 3852 10018
TIME...MOT...LOC 0111Z 303DEG 13KT 3837 9995 3762 10084

TURNER
Special weather statement, Aug 29, 8:49 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Dodge City KS
849 PM CDT Thu Aug 29 2019

KSZ064-078-079-300230-
Hodgeman KS-Edwards KS-Ford KS-
849 PM CDT Thu Aug 29 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FORD...SOUTHEASTERN
HODGEMAN AND WEST CENTRAL EDWARDS COUNTIES UNTIL 930 PM CDT...

At 848 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Jetmore, moving southeast at 25 mph.

Nickel size hail will be possible with this storm.
This storm is producing frequent dangerous lightning.

Locations impacted include...
Jetmore, Spearville, Wright and Bellefont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central and southwestern Kansas.

LAT...LON 3794 10010 3810 9994 3800 9948 3771 9982
TIME...MOT...LOC 0148Z 305DEG 22KT 3796 9992

TURNER

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 7:08 PM CDTSpecial Weather StatementDDCHamilton52 min
Aug 29, 7:34 PM CDTSpecial Weather StatementDDCFinney41 min
Aug 29, 7:45 PM CDTSpecial Weather StatementDDCFinney45 min
Aug 29, 7:55 PM CDTSpecial Weather StatementDDCHodgeman50 min
Aug 29, 7:57 PM CDTSpecial Weather StatementDDCKearny48 min
Aug 29, 8:12 PM CDTSpecial Weather StatementDDCFinney, Gray, Hodgeman48 min
Aug 29, 8:44 PM CDTSevere Thunderstorm WarningDDCEllis, Trego46 min
Aug 29, 8:49 PM CDTSpecial Weather StatementDDCHodgeman41 min
Aug 29, 9:07 PM CDTSevere Thunderstorm WarningDDCEllis, Ness, Rush, Trego53 min
Aug 29, 9:14 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Kiowa46 min
Aug 29, 9:29 PM CDTSpecial Weather StatementDDCFord46 min
Aug 29, 9:42 PM CDTSpecial Weather StatementDDCEdwards, Kiowa48 min
Aug 29, 10:02 PM CDTSevere Thunderstorm WarningDDCComanche, Edwards, Kiowa, Pratt43 min
Aug 29, 10:06 PM CDTSevere Thunderstorm WarningDDCEllis, Rush39 min
Aug 29, 10:09 PM CDTSpecial Weather StatementDDCClark, Ford51 min
Aug 29, 10:14 PM CDTSevere Thunderstorm WarningDDCClark, Ford18 min
Aug 29, 10:42 PM CDTSpecial Weather StatementDDCKiowa, Pratt48 min
Aug 29, 10:51 PM CDTSpecial Weather StatementDDCClark, Kiowa39 min
Aug 29, 10:58 PM CDTSevere Thunderstorm WarningDDCBarber, Clark, Comanche, Ford, Kiowa, Pratt47 min
Aug 29, 11:07 PM CDTSevere Thunderstorm WarningDDCPawnee, Stafford38 min
Aug 29, 11:28 PM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Pratt47 min
Aug 29, 11:48 PM CDTSpecial Weather StatementDDCClark42 min
Aug 30, 12:10 AM CDTSevere Thunderstorm WarningDDCBarber, Pratt35 min
Aug 30, 12:51 AM CDTSpecial Weather StatementDDCBarber, Comanche39 min
Aug 30, 2:51 AM CDTSpecial Weather StatementDDCKiowa54 min
Aug 30, 3:11 AM CDTSpecial Weather StatementDDCGray64 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.